# SDR BAQA084101

- Difficulty date: February 10, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N117CJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7051
- Aircraft time: 10,483 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 97914211
- Part serial: 2395
- Condition: Damaged
- Location: Engine
- Part time: 53 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE CONNECTOR PLUG RECEPTICLE CORRODED. REPLACED WITH SERVICEABLE UNIT.
